# SDR CALA2013120600892

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 47,767 hours, 17,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1423A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS CRACKED BETWEEN STRINGERS 8R & 9R AT STATION 44.0.  COMPLETED REPAIR IAW EA5310-04716 REV.F.
